# SDR CA080630004

- Difficulty date: June 27, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cvac 440
- Aircraft time: 52,401 hours
- Engine: Allsn 501D13D
- Propeller: Allsn A6441FN606
- System (JASC): 8010 · Engine Cranking
- Part: Switch
- Part number: A1294BBT
- Condition: Shorted
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) NR 1 ENG STARTED TO ROTATE WHEN START ARM SWITCH SELECTED TO START POSITION, WHILE NR 1 START BUTTON NOT ENGAGED AND ATTEMPTING TO START NR2 ENG.  NR 1 ENGINE START SWITCH FOUND SHORTING INTERMITTENTLY INTERNALLY WHEN START BUTTON IS ROCKED SIDE TO SIDE.
